# SDR CA150720005

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 15,085 hours
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 304964401
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS IN LEVEL AT FL 280. THE RT TORQUE FLUCTUATION WAS NOTED WHICH LED UP TO AN ENGINE FLAME OUT . DURING THE PROCESS TO SECURE THE ENGINE , ENGINE POWER WAS REGAINED . THE CREW ELECTED TO RETURN TO THE MAIN BASE OF OPERATION DURING THE DECENT THERE WAS MORE SURGING BUT NO LOSS OF POWER . PWC FAULT ISOLATION WAS USED BY MAINTENANCE AND THE FCU WAS SENT FOR EVALUATION . THE REPORT INDUCTED THAT THE FCU WAS OUT OF CALIBRATION , THE FCU WAS RECALIBRATED ON THE TEST STAND WITH NO DISASSEMBLY REQUIRED . THE UNIT WAS REINSTALLED AND RIGGED IAW ENGINE AND AIRFRAME REQUIREMENTS . GROUND RUNS AND A CHECK FLIGHT WERE COMPLETED THE ENGINE PERFORMANCE AND OPERATION WERE NORMAL FOR TYPE . THE AIRCRAFT WAS RETURNED TO SERVICE AND TO DATE HAS OPERATED NORMALLY .
